MathSciNet Relay Station
MathSciNet bibliographic data
MR1513275 Contributed Item
Pommerenke, Christian; Linear-invariante Familien analytischer Funktionen I. (German) For a review of this paper see [MR0168751]. Math. Ann. 155 (1964), no. 2, 108–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement